Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 340, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 29, 2015, 5:55 PM EDT for 4 counties in Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2015, 5:55 PM EDT (21:55 UTC)
- Expired
- Jul 29, 2015, 6:25 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Dubois County, IN, Orange County, IN, Perry County, IN
The radar
The Louisville radar (KLVX), 65 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
865 WUUS53 KLMK 292155 SVRLMK INC025-037-117-123-292225- /O.NEW.KLMK.SV.W.0340.150729T2155Z-150729T2225Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 555 PM EDT WED JUL 29 2015 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA... EAST CENTRAL DUBOIS COUNTY IN SOUTH CENTRAL INDIANA... SOUTHWESTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA... NORTHEASTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 625 PM EDT/525 PM CDT/ * AT 552 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF ENGLISH...AND MOVING SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... ENGLISH...BIRDSEYE...RICEVILLE...ETHEL...ECKERTY...FARGO... BROWNSTOWN...TASWELL...MIFFLIN...DOOLITTLE MILLS...SAINT CROIX... TEMPLE...GRANTSBURG...WEST FORK...SWITZER CROSSROADS...SULPHUR... RIDDLE AND SULPHUR SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 3831 8634 3815 8656 3838 8681 3851 8664 TIME...MOT...LOC 2156Z 317DEG 26KT 3837 8664 HAIL...<.75IN WIND...60MPH $$ MJ
2 follow-up statements
699
WWUS53 KLMK 292214
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT WED JUL 29 2015
INC037-117-292224-
/O.CAN.KLMK.SV.W.0340.000000T0000Z-150729T2225Z/
ORANGE IN-DUBOIS IN-
614 PM EDT WED JUL 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUBOIS AND
SOUTHWESTERN ORANGE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3840 8656 3840 8655 3831 8634 3815 8656
3827 8668 3829 8668
TIME...MOT...LOC 2214Z 317DEG 26KT 3827 8653
$$
INC025-123-292225-
/O.CON.KLMK.SV.W.0340.000000T0000Z-150729T2225Z/
PERRY IN-CRAWFORD IN-
614 PM EDT WED JUL 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD AND
NORTHEASTERN PERRY COUNTIES UNTIL 625 PM EDT/525 PM CDT/...
AT 613 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF ENGLISH...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRANTSBURG...WEST FORK...SWITZER CROSSROADS...SULPHUR...RIDDLE...
CURBY AND SULPHUR SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3840 8656 3840 8655 3831 8634 3815 8656
3827 8668 3829 8668
TIME...MOT...LOC 2214Z 317DEG 26KT 3827 8653
HAIL...<.75IN
WIND...60MPH
$$
MJ178
WWUS53 KLMK 292223
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT WED JUL 29 2015
INC025-123-292234-
/O.EXP.KLMK.SV.W.0340.000000T0000Z-150729T2225Z/
PERRY IN-CRAWFORD IN-
623 PM EDT WED JUL 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD AND NORTHEASTERN
PERRY COUNTIES WILL EXPIRE AT 625 PM EDT/525 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3840 8656 3840 8655 3831 8634 3815 8656
3827 8668 3829 8668
TIME...MOT...LOC 2224Z 317DEG 26KT 3822 8647
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:48 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 29, 3:48 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT Wed Jul 29 2015
.SHORT TERM (Now through Thursday Night)...
Issued at 335 PM EDT Wed Jul 29 2015
...Heat Advisory in Effect through this Evening...
Decided to issue a Heat Advisory for much of the area through 8pm
due to moisture/heat pooling ahead of an approaching cold front.
This spike in moisture/heat is occurring right at peak heating which
has caused heat index values to increase into the 105 to 110 degree
range. A line of storms should move into the heat advisory area
between 22-2Z providing relief from the heat.
Previous Discussion:
Currently storms have fired along a left over boundary in the
Bluegrass region. These storms have very slow storm motions and a
tendency to train and back build so these may cause some flooding
issues. Storms were also developing along the cold front to our
northwest over IL/IN. These storms will persist and move SE
through our region late this afternoon/evening. Mesoanalysis
indicates plenty of CAPE/DCAPE/high precipitable water amounts in
the area which will be favorable for an isld damaging wind threat
and localized flooding threat. Some small hail is possible but
unlikely given a mid level cap in place which may limit storm
heights, very warm boundary layer temps, and a generally weak wind
profile. Storms should diminish or move south of much of the area
just after midnight. All areas should be dry on the back side of
the front by sunrise. Low temps tonight will range from the upper
60s to lower 70s.
Lower dewpts will bring much more pleasant humidity values to region
starting Thurs. Expect clearing skies for Thurs morning with a
mostly sunny afternoon and high temps in the mid to upper 80s.
Thurs night low temps should range through the 60s with some patchy
fog possible.
.LONG TERM (Friday through Wednesday)...
Issued at 310 PM EDT Wed Jul 29 2015
Flow regime at the beginning of the period will be characterized as
northwesterly flow aloft as ridging persists out across the western
CONUS and a corresponding trough hangs out along the eastern CONUS.
The flow is expected to amplify a bit over the weekend with both the
western ridge and eastern trough becoming larger, thus our flow will
be maintained out of the northwest. The latest data suggests
another weak frontal boundary will shift southward through the area
early in the weekend and then a series of surface high pressure
systems will progress across the region yielding sunny skies along
with less humid conditions.
Highs Friday and Saturday will be generally below average with low
to mid 80s being seen across much of the region. A few upper 80s
over the southern and southwest sections seems likely. We generally
stuck to the bias-corrected consensus all model blend here which has
had a good verification record over the past several days.
Dewpoints will remain in the low 60s through the period yielding
significant relief from the muggy conditions of late. There may be
a very isolated chance of a shower or storm on Saturday with the
front pushing through. However, convergence is not overall
impressive along the front, thus plan on keeping things dry at this
point.
The relative quiet weather pattern from the weekend will likely come
to an end early next week as the northwest flow pattern is forecast
to become more active. The latest model data suggests that several
waves will drop down into the region within the northwest flow early
next week. At the same time, the overall amplitude of the western
ridge is forecast to decrease and become more flat. Thus, it
appears that the northwest flow pattern will become more progressive
as geopotential heights attempt to rise across southern Plains and
into the western portion of the southeastern US. In this type of
set up, it appears that an enhanced area of unsettled weather will
develop from the northern Plains through the Midwest and into
portions of the Ohio Valley. Overall, this pattern is not much
different than what we've seen of late, though the multi-model
consensus suggests that the main axis of convection and associated
rainfall may develop just north of our region.
Temporal timing of the waves in this pattern setup remain
problematic. Thus, it will be a few more days before things can be
really pinned down to a certain time frame. For now, plan on
keeping chance PoPs in the forecast Tuesday through Thursday.
Precipitation and expected cloud cover will likely keep temperatures
down below seasonal normals. Therefore, have gone with the cooler
side of the guidance envelope with temperatures. Highs will likely
top out in the low-mid 80s in the north with mid-upper 80s in the
south.
&&
.AVIATION (18Z TAF Update)...
Updated 130 PM EDT Wed Jul 29 2015
A weak cold front and several weak sfc boundaries left over from
convection this morning and last night will providing forcing/focus
for convection this afternoon/evening. Therefore will continue VCTS
at all TAF sites. The fropa will occur this evening between 2-6Z
shifting winds to the NW and ending convection. Low level moisture
will likely stick around through the early morning hours before
drier air arrives. Expect some periods of MVFR restriction at all
TAF sites through around 11-14Z. Conditions will return to VFR by
mid morning with clearing skies.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...HEAT ADVISORY until 8 PM EDT /7 PM CDT/ this evening FOR
KYZ023>034-038-039-045-046-053-054-061>065-070>078-081-082.
IN...HEAT ADVISORY until 8 PM EDT /7 PM CDT/ this evening FOR
INZ076>079-083-084-089>092.
&&
Short Term........AMS
Long Term.........MJ
Aviation..........AMSHazardous weather outlook, Jul 29, 3:56 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 356 PM EDT WED JUL 29 2015 INZ076>079-083-084-089>092-KYZ023>034-038-039-045-046-053-054- 061>065-070>078-081-082-302000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-ANDERSON KY- NELSON KY-WASHINGTON KY-LARUE KY-MARION KY-BUTLER KY-EDMONSON KY- HART KY-GREEN KY-TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...TAYLORSVILLE...LAWRENCEBURG... BARDSTOWN...SPRINGFIELD...HODGENVILLE...LEBANON...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 356 PM EDT WED JUL 29 2015 /256 PM CDT WED JUL 29 2015/ ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. HEAT INDEX VALUES OF 105 TO 110 ARE LIKELY TO CONTINUE THROUGH THIS EVENING AHEAD OF A LINE OF STORMS. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AS A COLD FRONT PUSHES THROUGH THE OHIO VALLEY. LOCALLY HEAVY RAINFALL AND DAMAGING WIND GUSTS WILL ACCOMPANY THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AFTER A DRY END OF THE WEEK THROUGH THE WEEKEND...ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EARLY NEXT WEEK AS A FEW DISTURBANCES PUSH THROUGH THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ035>037-040>043-047>049-055>057-066-067-302000- FRANKLIN KY-SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY- MADISON KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... VERSAILLES...LEXINGTON...PARIS...CARLISLE...HARRODSBURG... NICHOLASVILLE...WINCHESTER...DANVILLE...LANCASTER...RICHMOND... LIBERTY...STANFORD 356 PM EDT WED JUL 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AS A COLD FRONT PUSHES THROUGH THE OHIO VALLEY. LOCALLY HEAVY RAINFALL AND DAMAGING WIND GUSTS WILL ACCOMPANY THE STRONGEST STORMS. AFTERNOON HEAT INDEX VALUES WILL EXCEED 100 DEGREES OUTSIDE OF THUNDERSTORMS LATE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AFTER A DRY END OF THE WEEK THROUGH THE WEEKEND...ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EARLY NEXT WEEK AS A FEW DISTURBANCES PUSH THROUGH THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING THROUGH TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. AMS/MJ
In the hours before
Special weather statement, Jul 29, 4:45 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT WED JUL 29 2015
KYZ037-042-292115-
BOURBON KY-HARRISON KY-
445 PM EDT WED JUL 29 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CYNTHIANA...AND MOVING SOUTHEAST AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PARIS...
CYNTHIANA...
COLVILLE...
JACKSONVILLE...
SHAWHAN...
RUDDELS MILLS AND EWALT CROSSROADS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3810 8432 3838 8441 3847 8426 3838 8419
3837 8419 3828 8411 3828 8412 3827 8409
3818 8402
TIME...MOT...LOC 2045Z 329DEG 10KT 3834 8430
RJSSpecial weather statement, Jul 29, 5:14 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM EDT WED JUL 29 2015
INZ078-079-KYZ032-292200-
JEFFERSON IN-SCOTT IN-TRIMBLE KY-
514 PM EDT WED JUL 29 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL
RAIN...AND 40 MPH WINDS MOVING THROUGH NORTHERN PORTIONS OF SOUTHERN
INDIANA...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF SEYMOUR...AND MOVING EAST AT 25
MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MADISON...
ALBION...
WOOSTER AND NEW FRANKFORT...
DEPUTY AND BLOCHER...
WAKEFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3890 8522 3872 8523 3874 8526 3873 8532
3865 8526 3874 8585 3881 8580 3883 8573
3882 8570 3883 8562 3885 8562 3886 8558
3888 8558 3889 8554 3892 8554
TIME...MOT...LOC 2113Z 282DEG 23KT 3882 8582
MJSpecial weather statement, Jul 29, 5:33 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
533 PM EDT WED JUL 29 2015
INZ077>079-090>092-KYZ029>033-292220-
BULLITT KY-CLARK IN-FLOYD IN-HARRISON IN-HENRY KY-JEFFERSON
KY-JEFFERSON IN-OLDHAM KY-SCOTT IN-TRIMBLE KY-WASHINGTON IN-
533 PM EDT WED JUL 29 2015
...CLUSTER OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...TORRENTIAL RAIN...AND 40 MPH WINDS MOVING THROUGH
SOUTHERN INDIANA AND INTO PORTIONS OF NORTH-CENTRAL KENTUCKY...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS LOCATED ABOUT 11 MILES NORTH OF
NEW ALBANY...AND MOVING EAST AT 25 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
VALLEY STATION...
ST. MATTHEWS...
SHIVELY...
PROSPECT...
PLEASURE RIDGE PARK...
CLARK REGIONAL AIRPORT AND CEMENTVILLE...
CHARLESTOWN AND PRATHER...
RIVER RIDGE AND UTICA...
HARMONY VILLAGE AND BELKNAP BEACH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3865 8525 3861 8521 3859 8521 3831 8539
3829 8541 3830 8542 3829 8543 3830 8545
3829 8546 3827 8542 3796 8561 3826 8623
3871 8573
TIME...MOT...LOC 2133Z 282DEG 23KT 3844 8578
MJLocal storm report, Jul 29, 5:46 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EDT WED JUL 29 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM FLASH FLOOD 1 WSW CYNTHIANA 38.38N 84.31W
07/29/2015 HARRISON KY PUBLIC
WATER RUSHING OVER ROAD AT US 27 AND RIVER
ROAD NEAR CYNTHIANA.
&&
MJLocal storm report, Jul 29, 5:49 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT WED JUL 29 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM FLASH FLOOD 1 WNW CYNTHIANA 38.39N 84.30W
07/29/2015 HARRISON KY TRAINED SPOTTER
FAST FLOWING WATER AT A DEPTH OF SEVERAL
INCHES AT THE INTERSECTION OF KY 36 AND KY
356 JUST WEST OF CYNTHIANA.
&&
MJLocal storm report, Jul 29, 5:54 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 PM EDT WED JUL 29 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST HENRYVILLE 38.54N 85.77W
07/29/2015 E50 MPH CLARK IN BROADCAST MEDIA
ALSO A REPORT OF 8 TREES DOWN SOUTH OF
HENRYVILLE.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:47 PM EDT | Heat Advisory | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 4 hr |
| Jul 29, 5:14 PM EDT | Special Weather Statement | LMK | Jefferson | 46 min |
| Jul 29, 5:33 PM EDT | Special Weather Statement | LMK | Clark, Floyd, Scott | 47 min |
| Jul 29, 5:52 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 38 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.